Rashes on the vagina - Online Doctor Chats
User : Im horny
Doctor : Hi
How can I help you/
User : i need sex
User : now
Whats your age and gender/
User : 20 female
User : lick my pussy
You are speaking to a professional. Any Sort of Abusive or Foul language over the Chat is not acceptable. We have your email address and contact number, (even if your contact details are wrong), your IP address is been tracked.
User : I apologize doctor i am just sexually frustrated
Doctor : ok
any other quires regarding the health?
User : i have a rash up my vagina
since how many days?
User : 4 days
Is it increasing insize?
User : yes
Do you have any discharge?
User : yes
How many lesions are there?
User : 6
Any swelling or oedema you have?
Related questions you may be interested in
People also viewed
- Is nausea a side effect of testim?
- Itchy water-filled rash on lower back worried
- Petroleum jelly for vagina rashes
- Is rash a side effect of percocet?
- Rash on vagina pityrosis rosea
- Is tearing a side effect of qnasl?
- Rash on vagina and butt crack
- Rash on vagina dettol soap
- Greenish spot on the side matter of concern
- Is nausea a side effect of pylera?
- Is fever a side effect of rapaflo?
- Skin rashes on the body not getting cured remedy
- Rashes welts after using qvar inhaler recurring condition allergic reaction
- Itchy burning rash on scrotum medication for relief
- Diaper rash on vagina